# SDR CA110308008

- Difficulty date: February 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8FH
- Aircraft time: 12,947 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 11032801
- Condition: Broken
- Location: Elt
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED A "BANG" SOUND IN THE CABIN, FOLLOWED BY VIBRATION IN THE FUSELAGE THAT LASTED FOR A SHORT PERIOD, AND SUBSIDED.  NO IMMEDIATE ACTION WAS TAKEN.  UPON ARRIVAL AT DESTINATION, IT WAS FOUND THAT THE ELT ANTENNA HAD BROKEN APART.  THE ACFT DEPARTED ON A SPECIAL PURPOSE FLIGHT PERMIT, TO A MAINTENANCE FACILITY AND HAD A SERVICEABLE ANTENNA INSTALLED BEFORE RETURNING TO SERVICE. SUBSEQUENT TO THIS EVENT, THERE WAS AN IDENTICAL EVENT ON A DIFFERENT ACFT, OPERATED BY THE SAME OPERATOR, WITH THE SAME ANTENNA.
